Cross Reference Down

Filipponi, P and Menicocci, R (1995). Some Probabilistic Aspects of the Terminal Digits of Fibonacci Numbers. Fibonacci Quarterly 33(4), 325-331.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Brady, WG (1978). More on Benfordís law. Fibonacci Quarterly 16, 51-52. View Complete Reference No online information available Works that this work references Works that reference this work
Filipponi, P (1994). Fn and Ln cannot have the same initial digit. Pi Mu Epsilon Journal 10.1, 5-6. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Flehinger, BJ (1966). On the Probability that a Random Integer has Initial Digit A. American Mathematical Monthly 73(10), 1056-1061. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1969). The Peculiar Distribution of First Digits. Scientific American 221(6), 109-119. ISSN/ISBN:0036-8733. View Complete Reference No online information available Works that this work references Works that reference this work
Sentance, WA (1973). A further analysis of Benfordís law. Fibonacci Quarterly 11, 490-494. View Complete Reference No online information available Works that this work references Works that reference this work
Washington, LC (1981). Benfordís law for Fibonacci and Lucas numbers. Fibonacci Quarterly 19, 175-177. View Complete Reference No online information available Works that this work references Works that reference this work
Wlodarski, J (1971). Fibonacci and Lucas Numbers tend to obey Benfordís law. Fibonacci Quarterly 9, 87-88. View Complete Reference No online information available Works that this work references Works that reference this work